Alert archive / Mississippi / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 170, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Jun 12, 2009, 2:07 PM CDT for Calhoun County, Chickasaw County, Pontotoc County, Mississippi. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 12, 2009, 2:07 PM CDT (19:07 UTC)
- Expired
- Jun 12, 2009, 2:45 PM CDT
- In force
- 38 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Calhoun County, MS, Chickasaw County, MS, Pontotoc County, MS
The radar
The Columbus AFB radar (KGWX), 73 km from the middle of the area, began a volume at 19:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 12, 11:35 AM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 7.1 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2087 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 688 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 61 m²/s²
- 0-3 km storm-relative helicity
- 141 m²/s²
- Significant tornado parameter
- 1.5
- Supercell composite
- 8.3
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 12:33 PM CDT, 1 hour 34 minutes earlier.
Area forecast discussion, Jun 12, 12:33 PM CDT, 1 hour 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 1233 PM CDT FRI JUN 12 2009 .UPDATE... UPDATED FOR 18Z TAF CYCLE. && .PREV DISCUSSION... /ISSUED 1117 AM CDT FRI JUN 12 2009/ UPDATE... ACTIVE WEATHER EXPECTED ACROSS THE MIDSOUTH INTO THIS EVENING... ESPECIALLY SOUTH OF A JONESBORO TO CORINTH LINE. SURFACE BASED CAPES RANGED FROM 2500 TO 3500 J/KG OVER NORTH MS AND EAST CENTRAL AR AT 10 AM. THIS AREA WAS JUST SOUTH OF A STALLED FRONT THAT DROPPED INTO THE MIDSOUTH LAST NIGHT. A SECONDARY BOUNDARY EXTENDED FROM JUST SOUTH OF LITTLE ROCK INTO NORTH MS...WHERE IT BECAME MORE DIFFUSE. UPSTREAM... A BOWING MCS WAS MOVING FROM NORTHEAST OK INTO NORTHWEST AR. THIS MCS HAS BEEN PICKED UP BY A MIDLEVEL SHORTWAVE AND WOULD ARRIVE INTO EASTERN AR AROUND 4 PM GIVEN PRESENT MOVEMENT. IN THE INTERIM...EXPECT CAP TO BREAK IN THE EARLY AFTERNOON... YIELDING SCATTERED TO NUMEROUS STORMS ALONG AND SOUTH OF THE STALLED FRONT. GIVEN THE AMOUNT OF SURFACE BASED INSTABILITY... LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE IN ADVANCE OF THE MCS MOVING IN FROM AR. FORECAST UPDATE RECENTLY SENT. PWB PREV DISCUSSION... /ISSUED 340 AM CDT FRI JUN 12 2009/ DISCUSSION... SHORT TERM...TODAY THROUGH SUNDAY NIGHT A VERY WEAK FRONT WAS SLOWLY MOVING ACROSS THE CENTRAL PORTIONS OF THE FORECAST AREA THIS MORNING. SHOWERS AND THUNDERSTORMS DEVELOPED ALONG THIS BOUNDARY EARLIER IN THE NIGHT AND HAVE SINCE MOVED INTO SOUTHERN PARTS OF MIDDLE TN. THIS BOUNDARY WILL POSE PROBLEMS FOR THE FORECAST TODAY. A MOIST AND UNSTABLE AIR MASS WILL REMAIN OVER THE REGION AND THE BOUNDARY WILL LIKELY SERVE AS A FOCUS MECHANISM FOR AFTERNOON THUNDERSTORMS TO DEVELOP. UNFORTUNATELY...MODELS NOT RESOLVING ANY DISCERNIBLE SHORTWAVE TROUGHS IN THE MOSTLY WESTERLY MID LEVEL FLOW TODAY. HOWEVER...AFTERNOON HEATING SHOULD BE ENOUGH TO GET THINGS STARTED BY 4PM THIS AFTERNOON. MODEL SOUNDINGS DIFFER AS TO THE STRENGTH OF THE CAP BUT BELIEVE THE NAM HAS A BETTER HANDLE ON THE MORE REALISTIC VERTICAL PROFILE. FOR TONIGHT...THE DAYTIME CONVECTION WILL EITHER DISSIPATE OR MOVE OUT OF THE AREA BY EARLY EVENING. THE FOCUS WILL SHIFT TO THE WEST WHERE IT LOOKS LIKE ANOTHER MCS OR TWO HAS DEVELOPED OVER WESTERN KANSAS AND NORTHEASTERN COLORADO. THE UPPER FLOW WILL BECOME MORE NORTHWESTERLY AS THE UPPER HIGH BUILDS INTO SOUTH CENTRAL TEXAS. ALSO THE DEEPENING SFC LOW OVER WESTERN OKLAHOMA WILL PROVIDE GOOD INFLOW WINDS INTO THE APPROACHING STORMS. HAD A TOUGH TIME ARGUING WITH ONGOING POP FORECAST. NE AR AND NW TN COULD SEE THUNDERSTORMS WELL AFTER MIDNIGHT FROM THIS COMPLEX. SHOULD THE STORMS MARCH THROUGH TONIGHT...REMNANTS WILL LIKELY MOVE SOUTHEAST ACROSS PARTS OF WEST TN AND N MS. BY SUNDAY THE MIDSOUTH WILL REMAIN ON THE NORTHEAST SIDE OF THE UPPER RIDGE. THUS WE WILL CONTINUE TO EXPERIENCE SHOWERS AND THUNDERSTORMS EACH DAY. SUNDAY IS NO EXCEPTION. IN ADDITION TO BEING ON THE PERIPHERY OF THE HIGH...A STATIONARY FRONT WILL BISECT THE FORECAST AREA. LOOK FOR THIS BOUNDARY TO BE THE FOCUS OF CONVECTIVE DEVELOPMENT SUNDAY AND SUNDAY NIGHT. AC LONG RANGE...MONDAY THROUGH THURSDAY 00Z LONG RANGE MODELS INDICATE A QUASI-STATIONARY BOUNDARY WILL MOVE BACK NORTH AS A WARM FRONT ACROSS THE MID SOUTH MONDAY INTO TUESDAY. AS A RESULT...CONTINUED LOW END CHANCE POPS FROM PREVIOUS FORECAST PACKAGE. FOR TUESDAY NIGHT AND BEYOND...ECMWF/GFS INDICATE STRONGER UPPER LEVEL RIDGING WILL CONTINUE TO BUILD INTO THE REGION...RESULTING IN HIGHS IN THE LOWER 90S AND APPROACHING THE MIDDLE 90S. CJC && .AVIATION... AVIATION... FOR 18Z TAF CYCLE VFR CONDITIONS EXPECTED THROUGH EARLY THIS AFTERNOON. SOME SCATTERED SHOWERS AND THUNDERSTORMS MAY DEVELOP THIS AFTERNOON WHICH ARE NOT IN THE TAFS. HOWEVER...TAFS COVER SYSTEM MOVING ACROSS ARKANSAS AND HAVE ESTIMATED TIMES OF FOR THIS SYSTEM MOVING THROUGH. STORMS THIS EVENING MAY BE STRONG. SOME FOG/MIST POSSIBLE EARLY TOMORROW. TLSJR && .PRELIMINARY POINT TEMPS/POPS... MEM 89 74 89 74 / 50 50 30 20 MKL 86 68 86 70 / 50 40 30 10 JBR 86 70 88 71 / 50 50 30 20 TUP 89 72 88 72 / 50 50 30 10 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Jun 12, 11:29 AM CDT, 2 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MEMPHIS TN 1129 AM CDT FRI JUN 12 2009 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-131100- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 1129 AM CDT FRI JUN 12 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS...SOUTH OF A LINE FROM WALNUT RIDGE ARKANSAS TO JACKSON TENNESSEE TO SAVANNAH TENNESSEE. A SLIGHT RISK FOR SEVERE THUNDERSTORMS CONTINUES NORTH OF THIS LINE. A VERY UNSTABLE ATMOSPHERE AND A STALLED SURFACE FRONT WILL PREVAIL OVER THE MIDSOUTH TODAY. SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO FORM ALONG AND TO THE SOUTH OF THE COLD FRONT... WHICH EXTENDS ALONG NORTHERN PORTIONS OF THE MODERATE RISK AREA. THESE SCATTERED THUNDERSTORMS WILL PRECEDE THE POSSIBLE ARRIVAL OF A THUNDERSTORM COMPLEX MOVING INTO THE MIDSOUTH FROM CENTRAL ARKANSAS. ALTHOUGH AN ISOLATED TORNADO CANNOT BE RULED OUT...THE PRIMARY SEVERE WEATHER THREAT THROUGH THIS EVENING WILL BE DAMAGING WINDS IN EXCESS OF 70 MPH... WITH A SECONDARY THREATS OF LARGE HAIL AND FLASH FLOODING. THE FLASH FLOOD THREAT LIKELY BE GREATEST NEAR THE STALLED FRONT...WHERE STORMS ARE MORE LIKELY TO TRAIN OVER THE SAME AREA. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR ALL OF MIDSOUTH ON SATURDAY. THE SLIGHT RISK WILL CONTINUE INTO SUNDAY FOR NORTHEAST ARKANSAS...THE MISSOURI BOOTHEEL AND WEST TENNESSEE. THE MAIN THREATS WILL BE DAMAGING WINDS AND HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUIRED THIS AFTERNOON AND EVENING...ESPECIALLY OVER THE MODERATE RISK AREA. PWB
In the hours before
Special weather statement, Jun 12, 1:26 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 126 PM CDT FRI JUN 12 2009 ARZ058-MSZ007-010-011-121900- PHILLIPS AR-TUNICA MS-COAHOMA MS-QUITMAN MS- 126 PM CDT FRI JUN 12 2009 ...THIS SIGNIFICANT WEATHER ALERT IS FOR... EAST CENTRAL PHILLIPS COUNTY IN EASTERN ARKANSAS... NORTHERN COAHOMA COUNTY IN NORTHWEST MISSISSIPPI... NORTHERN QUITMAN COUNTY IN NORTHWEST MISSISSIPPI... SOUTHWESTERN TUNICA COUNTY IN NORTHWEST MISSISSIPPI... A STRONG THUNDERSTORM PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED OVER FRIARS POINT AT 126 PM CDT...MOVING NORTHEAST AT 20 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY. PEOPLE IN COAHOMA...PHILLIPS...QUITMAN AND TUNICA COUNTIES... INCLUDING LOCATIONS NEAR HELENA...SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT ALSO INCLUDES BEAVERDAM LAKE...FLOWER LAKE...HORSESHOE LAKE AND MOON LAKE. .A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ALERT AREA.
Special weather statement, Jun 12, 1:36 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 136 PM CDT FRI JUN 12 2009 MSZ022-023-121900- CALHOUN MS-CHICKASAW MS- 136 PM CDT FRI JUN 12 2009 ...THIS SIGNIFICANT WEATHER ALERT IS FOR... SOUTHEASTERN CALHOUN COUNTY IN NORTHEAST MISSISSIPPI... SOUTHERN CHICKASAW COUNTY IN NORTHEAST MISSISSIPPI... A STRONG THUNDERSTORM PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 10 MILES SOUTHWEST OF HOUSTON AT 136 PM CDT...MOVING EAST AT 30 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. PEOPLE IN CALHOUN AND CHICKASAW COUNTIES...INCLUDING LOCATIONS NEAR HOUSTON...SHOULD MONITOR THIS STORM CLOSELY. .A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ALERT AREA.
Special weather statement, Jun 12, 1:59 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 159 PM CDT FRI JUN 12 2009 MSZ016-017-024-121930- LEE MS-ITAWAMBA MS-MONROE MS- 159 PM CDT FRI JUN 12 2009 ...THIS SIGNIFICANT WEATHER ALERT IS FOR... SOUTHERN ITAWAMBA COUNTY IN NORTHEAST MISSISSIPPI... SOUTHEASTERN LEE COUNTY IN NORTHEAST MISSISSIPPI... NORTHERN MONROE COUNTY IN NORTHEAST MISSISSIPPI... A STRONG THUNDERSTORM PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 6 MILES SOUTHEAST OF SHANNON AT 159 PM CDT... MOVING NORTHEAST AT 15 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY. PEOPLE IN ITAWAMBA...LEE AND MONROE COUNTIES...INCLUDING LOCATIONS NEAR AMORY...SHOULD MONITOR THIS STORM CLOSELY. .A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ALERT AREA.
Special weather statement, Jun 12, 2:02 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 202 PM CDT FRI JUN 12 2009 MSZ015-021>023-121930- PONTOTOC MS-YALOBUSHA MS-CALHOUN MS-CHICKASAW MS- 202 PM CDT FRI JUN 12 2009 ...THIS SIGNIFICANT WEATHER ALERT IS FOR... CENTRAL CALHOUN COUNTY IN NORTHEAST MISSISSIPPI... NORTHWESTERN CHICKASAW COUNTY IN NORTHEAST MISSISSIPPI... SOUTHWESTERN PONTOTOC COUNTY IN NORTHEAST MISSISSIPPI... EAST CENTRAL YALOBUSHA COUNTY IN NORTHWEST MISSISSIPPI... A STRONG THUNDERSTORM PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 37 MILES NORTHEAST OF BANNER AT 203 PM CDT. THE STORM WAS NEARLY STATIONARY. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY. PEOPLE IN CALHOUN...CHICKASAW...PONTOTOC AND YALOBUSHA COUNTIES SHOULD MONITOR THIS STORM CLOSELY. .A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ALERT AREA.
The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 2:12 PM CDT | Severe Thunderstorm Warning | MEG | Panola, Quitman, Tallahatchie, Yalobusha | 48 min |
| Jun 12, 2:15 PM CDT | Severe Thunderstorm Warning | MEG | Chickasaw, Monroe | 45 min |
| Jun 12, 2:24 PM CDT | Severe Thunderstorm Warning | MEG | Itawamba, Monroe | 36 min |
| Jun 12, 2:43 PM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Chickasaw, Pontotoc | 47 min |
| Jun 12, 3:00 PM CDT | Severe Thunderstorm Warning | MEG | Monroe | 45 min |
| Jun 12, 3:03 PM CDT | Severe Thunderstorm Warning | MEG | Panola | 42 min |
| Jun 12, 3:10 PM CDT | Severe Thunderstorm Warning | MEG | Lafayette | 31 min |
| Jun 12, 3:16 PM CDT | Areal Flood Advisory | MEG | Calhoun | 119 min |
| Jun 12, 3:19 PM CDT | Flash Flood Warning | MEG | Panola | 116 min |
| Jun 12, 3:26 PM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Chickasaw, Pontotoc | 23 min |
| Jun 12, 3:27 PM CDT | Severe Thunderstorm Warning | MEG | Monroe | 31 min |
| Jun 12, 3:33 PM CDT | Severe Thunderstorm Warning | MEG | Pontotoc, Union | 42 min |
| Jun 12, 3:37 PM CDT | Severe Thunderstorm Warning | MEG | Tunica | 38 min |
| Jun 12, 3:39 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Lafayette, Marshall, Union | 51 min |
| Jun 12, 3:43 PM CDT | Severe Thunderstorm Warning | MEG | Panola | 47 min |
| Jun 12, 4:09 PM CDT | Severe Thunderstorm Warning | MEG | Coahoma, DeSoto, Panola, Quitman, Tate, Tunica | 51 min |
| Jun 12, 4:11 PM CDT | Severe Thunderstorm Warning | MEG | Panola, Quitman, Tallahatchie | 49 min |
| Jun 12, 4:12 PM CDT | Severe Thunderstorm Warning | MEG | DeSoto, Tunica | 48 min |
| Jun 12, 4:14 PM CDT | Severe Thunderstorm Warning | MEG | Lee, Union | 46 min |
| Jun 12, 4:21 PM CDT | Flash Flood Warning | MEG | DeSoto | 3 hr |
| Jun 12, 4:24 PM CDT | Tornado Warning | MEG | DeSoto | 36 min |
| Jun 12, 4:28 PM CDT | Severe Thunderstorm Warning | MEG | Lafayette, Panola | 47 min |
| Jun 12, 4:29 PM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Prentiss, Tishomingo | 46 min |
| Jun 12, 4:31 PM CDT | Severe Thunderstorm Warning | MEG | Coahoma, Quitman | 29 min |
| Jun 12, 4:46 PM CDT | Severe Thunderstorm Warning | MEG | Benton, DeSoto, Marshall, Tippah | 44 min |
| Jun 12, 4:50 PM CDT | Severe Thunderstorm Warning | MEG | Prentiss, Tippah, Union | 25 min |
| Jun 12, 4:53 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Coahoma, DeSoto, Lafayette, Marshall, Panola and 6 more | 52 min |
| Jun 12, 4:56 PM CDT | Flash Flood Warning | MEG | Coahoma, Lafayette, Panola, Quitman, Tallahatchie, Tunica and 1 more | 3 hr |
| Jun 12, 4:56 PM CDT | Severe Thunderstorm Warning | MEG | Itawamba, Tishomingo | 34 min |
| Jun 12, 4:58 PM CDT | Tornado Warning | MEG | Benton, DeSoto, Marshall | 32 min |
| Jun 12, 5:07 PM CDT | Tornado Warning | MEG | Lafayette, Panola, Tallahatchie, Yalobusha | 38 min |
| Jun 12, 5:12 PM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Prentiss, Tishomingo | 48 min |
| Jun 12, 5:24 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Calhoun, Lafayette, Marshall, Panola, Pontotoc and 4 more | 51 min |
| Jun 12, 5:32 PM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Benton, Marshall, Tippah | 43 min |
| Jun 12, 5:35 PM CDT | Flash Flood Warning | MEG | Calhoun, Chickasaw, Lafayette, Pontotoc, Tallahatchie, Yalobusha | 3 hr |
| Jun 12, 5:50 PM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Benton, Calhoun, Chickasaw, Lafayette, Lee and 5 more | 40 min |
| Jun 12, 5:53 PM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Tippah, Tishomingo | 52 min |
| Jun 12, 6:07 PM CDT | Severe Thunderstorm Warning | MEG | Chickasaw, Itawamba, Lee, Monroe, Prentiss, Tishomingo | 38 min |
| Jun 12, 6:29 PM CDT | Severe Thunderstorm Warning | MEG | Chickasaw | 6 min |
| Jun 12, 6:41 PM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Tishomingo | 49 min |
| Jun 12, 6:43 PM CDT | Severe Thunderstorm Warning | MEG | Itawamba, Monroe | 26 min |
| Jun 11, 11:34 PM CDT | Flash Flood Warning | MEG | Dyer | 68 min |
| Jun 12, 4:04 PM CDT | Severe Thunderstorm Warning | MEG | Shelby, Tipton | 26 min |
| Jun 12, 4:26 PM CDT | Severe Thunderstorm Warning | MEG | Shelby, Tipton | 49 min |
| Jun 12, 4:43 PM CDT | Severe Thunderstorm Warning | MEG | Fayette | 47 min |
| Jun 12, 4:55 PM CDT | Tornado Warning | MEG | Fayette, Shelby | 35 min |
| Jun 12, 5:09 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Haywood, Lauderdale, Shelby, Tipton | 51 min |
| Jun 12, 5:15 PM CDT | Tornado Warning | MEG | Fayette | 30 min |
| Jun 12, 3:46 PM CDT | Tornado Warning | MEG | Crittenden, Cross, St. Francis | 29 min |
| Jun 12, 3:52 PM CDT | Severe Thunderstorm Warning | MEG | Craighead, Crittenden, Cross, Poinsett, St. Francis | 38 min |
| Jun 12, 3:57 PM CDT | Tornado Warning | MEG | Cross, Poinsett | 33 min |
| Jun 12, 4:16 PM CDT | Tornado Warning | MEG | Crittenden, Cross, St. Francis | 29 min |
| Jun 12, 4:21 PM CDT | Tornado Warning | MEG | Craighead, Cross, Poinsett | 24 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.